David Aldous

Professor Emeritus
Primary Research Area: 
Additional Research Areas: 
Applied Mathematics
Research Interests: 
Theoretical and applied probability
Contact Information
Redmond, WA
aldous [at] stat [dot] berkeley [dot] edu
Selected Publications: 
  1. D.J. Aldous and K. Ganesan (2013).  True scale-invariant random spatial networks.  Proc. Natl. Acad. Sci. USA 
  2. D.J. Aldous (2013). Interacting Particle Systems as Stochastic Social Dynamics.  Bernoulli 19  1122--1149.
  3. D.J. Aldous and M. Shkolnikov (2013).  Fluctuations of martingales and winning probabilities of game contestants.  Electronic J. Probability 18  article 47: 1--17.
  4. D.J. Aldous and M. Krikun and L. Popovic (2011). Five Statistical Questions about the Tree of Life.  Syst. Biol.  60 318 - 328.
  5. D.J. Aldous (2010). Exchangeability and continuum limits of discrete random structures. Proceedings of the International Congress of Mathematicians, 2010, vol. 1, 141 - 153.